# SDR HALA2015041400059

- Difficulty date: April 14, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 45,917 hours, 8,369 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Condition: Damaged
- Location: Rt Bleed Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE BLEED PSI AT 5 PSI DURING CLIMB.  IT WAS NORMAL DURING GROUND OPERATIONS.  R & R RT ENGINE BLEED AIR CONTROL CARD M860 IAW AMM 36-11-12-404-026.  OPS CHECKS GOOD.
